Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 80, NWS Tallahassee, FL

April 14, 20197 counties in Florida; Decatur County, Seminole County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 14, 2019, 11:06 AM CDT for 7 counties in Florida; Decatur County, Seminole County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 11:06 AM CDT (16:06 UTC)
Expired
Apr 14, 2019, 11:45 AM CDT
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL, Decatur County, GA, Seminole County, GA

The radar

The Tallahassee radar (KTLH), 50 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 11:10 AM CDTTSTM WND DMG1 E Blountstown, FLCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 E BLOUNTSTOWN. TREE DOWN MASON RD NEAR HWY 20.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:40 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

242 
WUUS52 KTAE 141606
SVRTAE
FLC013-039-045-063-073-077-129-GAC087-253-141645-
/O.NEW.KTAE.SV.W.0080.190414T1606Z-190414T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1206 PM EDT SUN APR 14 2019

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Jackson County in the Panhandle of Florida...
  Northeastern Gulf County in the Panhandle of Florida...
  Central Calhoun County in the Panhandle of Florida...
  Northwestern Wakulla County in Big Bend of Florida...
  Gadsden County in Big Bend of Florida...
  Liberty County in Big Bend of Florida...
  Southwestern Leon County in Big Bend of Florida...
  Southeastern Decatur County in southwestern Georgia...
  Southeastern Seminole County in southwestern Georgia...

* Until 1245 PM EDT/1145 AM CDT/.

* At 1205 PM EDT/1105 AM CDT/, severe thunderstorms were located
  along a line extending from near Blountstown to 8 miles northeast
  of Stonemill Creek to near Wewahitchka, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Bainbridge, Quincy, Blountstown, Greensboro, Stonemill Creek, West
  Bainbridge, Chattahoochee, Orange, Wewahitchka, Sneads, Gretna,
  Bristol, Attapulgus, Rock Bluff, Honeyville, Jewel Fire Tower,
  Clarksville, Ocheesee, Juniper and Douglas City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

LAT...LON 3101 8457 3070 8444 3023 8457 2993 8525
      3013 8525 3047 8522
TIME...MOT...LOC 1605Z 228DEG 49KT 3049 8509 3022 8508 3007 8517 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
500 
WWUS52 KTAE 141633
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1233 PM EDT SUN APR 14 2019

FLC013-039-045-063-073-077-129-GAC087-253-141645-
/O.CON.KTAE.SV.W.0080.000000T0000Z-190414T1645Z/
Jackson FL-Gulf FL-Calhoun FL-Wakulla FL-Gadsden FL-Liberty FL-
Leon FL-Decatur GA-Seminole GA-
1233 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM
EDT/1145 AM CDT/ FOR EAST CENTRAL JACKSON...NORTHEASTERN GULF AND
SOUTH CENTRAL CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...
NORTHWESTERN WAKULLA...GADSDEN...LIBERTY AND SOUTHWESTERN LEON
COUNTIES IN BIG BEND OF FLORIDA...SOUTHEASTERN DECATUR AND
SOUTHEASTERN SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA...

At 1232 PM EDT/1132 AM CDT/, severe thunderstorms were located along
a line extending from near Chattahoochee to 9 miles south of
Greensboro to 15 miles southeast of Blountstown, moving east at 55
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bainbridge, Quincy, Greensboro, Stonemill Creek, West Bainbridge,
Chattahoochee, Orange, Wewahitchka, Sneads, Gretna, Bristol,
Attapulgus, Rock Bluff, Honeyville, Jewel Fire Tower, Juniper,
Douglas City, Vilas, Florence and Chipola Cutoff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

LAT...LON 3101 8457 3070 8444 3023 8457 2993 8525
      3023 8524 3037 8500 3074 8489
TIME...MOT...LOC 1632Z 270DEG 49KT 3071 8477 3044 8476 3029 8485 

HAIL...<.75IN
WIND...60MPH
 
$$
203 
WWUS52 KTAE 141641
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1241 PM EDT SUN APR 14 2019

FLC013-039-045-063-073-077-129-GAC087-253-141651-
/O.EXP.KTAE.SV.W.0080.000000T0000Z-190414T1645Z/
Jackson FL-Gulf FL-Calhoun FL-Wakulla FL-Gadsden FL-Liberty FL-
Leon FL-Decatur GA-Seminole GA-
1241 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON...
NORTHEASTERN GULF AND SOUTH CENTRAL CALHOUN COUNTIES IN THE PANHANDLE
OF FLORIDA...NORTHWESTERN WAKULLA...GADSDEN...LIBERTY AND
SOUTHWESTERN LEON COUNTIES IN BIG BEND OF FLORIDA...SOUTHEASTERN
DECATUR AND SOUTHEASTERN SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA
WILL EXPIRE AT 1245 PM EDT/1145 AM CDT/...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds to 40 mph are still possible with these thunderstorms.

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.

LAT...LON 3101 8457 3070 8444 3023 8457 2993 8525
      3023 8524 3037 8500 3074 8489
TIME...MOT...LOC 1641Z 228DEG 49KT 3078 8468 3051 8467 3036 8476 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 10:19 AM CDT, 47 minutes earlier.

Area forecast discussion, Apr 14, 10:19 AM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1119 AM EDT Sun Apr 14 2019

.NEAR TERM [Through Today]...

15 UTC surface analysis shows the cold front is entering the far
western Florida Panhandle and approaching our Southeast Alabama
counties. A line of convection was ongoing out ahead of the
cold front moving into Southwestern Georgia and extending
southwestward across the Florida Panhandle.

From the 12 UTC KTAE sounding, the kinematic field is impressive.
Low level winds are fairly strong, supportive of a tornado threat.
Where there's question about the evolution of the line this
afternoon is with the instability. The morning sounding showed a
rather strong cap at 680 mb. All of the models show this cap
eroding between 15z and 18z, which would suggest the line of
storms should reintensify while moving across the central portion
of our forecast area. To assess the pre-storm environment ahead of
the main convective line, we'll be releasing a special upper air
sounding in the next hour.

Earlier this morning the tornado watch was expanded eastward and
is in effect until 4 pm ET. Updates to the grids over the last
hour account for the updated timing of the line across the
forecast area.

&&

.PREV DISCUSSION [449 AM EDT]...

.SHORT TERM [Tonight Through Tuesday]...

Expect a few lingering showers across the southeast Big Bend this
evening along and ahead of the cold front. Otherwise, dry
conditions through the remainder of the short term period with
high pressure building in at the surface and aloft. We will see
noticeably cooler night time temperatures with lows tonight from
the upper 40s west to the mid 50s far east. Lows will be in the
upper 40s to around 50 Monday night. Highs will be in the lower to
mid 70s Monday warming to the upper 70s to lower 80s on Tuesday as
low level winds swing around to the southeast.

.LONG TERM [Tuesday Night Through Sunday]...

Dry conditions will continue through Wednesday night before the
deep layer ridging moves off to the east making may for a highly
amplified upper trough and associated cold front. The front will
bring another round of showers and thunderstorms Thursday through
Friday. SPC currently has our area highlighted for a threat of
severe weather in the day 6 and 7 convective outlooks. We will
monitor and provide updates accordingly. Temps will be above
seasonal levels through Thursday dropping to near climo post-
frontal over the next weekend.

.AVIATION...
[Through 06Z Monday]

Outside of MVFR/IFR ceilings ahead of a squall line, gusty winds
will be the primary concern in this TAF package. Expect gusts
ahead of the squall line to reach 30-35 knots at times. Within the
squall isolated pockets of higher winds will be possible. Winds
will not immediately subside behind the line and while gusts will
ease after sunset, expect sustained winds to remain around 15
knots.

.MARINE...

Winds and seas will be at advisory levels today through tonight
as a strong cold front approaches and pushes through the local
waters. Occasional gusts to gale force will be possible today and
tonight. Also, some thunderstorms along a squall line moving from
west to east today may become strong to severe. After tonight,
winds and seas will gradually diminish and become light to
occasionally moderate by the middle of the week.

.FIRE WEATHER...

A squall line will move through the region today, yielding poor
burning conditions. Ahead of and behind the line, high dispersions
are forecast due to unusually high transport winds. Dispersion
indices will be lower tomorrow and drier conditions are expected,
though Red Flag conditions are not forecast.

.HYDROLOGY...

The Apalachicola River at Blountstown is at action stage. Additional
rises are possible with precipitation that occurs late this weekend,
however the river is not currently forecast to reach flood stage.

Rainfall amounts up to around 1 inch with isolated amounts up to 2
inches, mainly northwest of the big bend, are possible with the
system today and tonight. The primary impact is expected to be
nuisance-type poor drainage flooding. Flash flooding is not
expected.

There is the potential for additional appreciable rainfall amounts
on Friday and Saturday with the next storm system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   77  52  77  49  82 / 100   0   0   0   0
Panama City   73  53  72  54  75 / 100   0   0   0   0
Dothan        77  49  72  47  79 /  90   0   0   0   0
Albany        77  52  73  49  80 / 100   0   0   0   0
Valdosta      81  54  75  48  82 /  90  10   0   0   0
Cross City    81  56  76  50  83 /  80  70   0   0   0
Apalachicola  73  54  72  54  75 / 100   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
     Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Gadsden-
     Holmes-Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-
     South Walton-Washington.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ Monday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Wind Advisory until 10 PM EDT this evening for Baker-Ben Hill-
     Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 9 PM CDT this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...Harrigan
MARINE...Barry
FIRE WEATHER...Harrigan
HYDROLOGY...LF

In the hours before

Special weather statement, Apr 14, 8:32 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
932 AM EDT SUN APR 14 2019

ALZ068-069-FLZ008>012-108-112-141415-
Houston AL-Geneva AL-Coastal Bay FL-Central Walton FL-Holmes FL-
Inland Bay FL-South Walton FL-Jackson FL-Washington FL-
932 AM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENEVA...SOUTH
CENTRAL HOUSTON...NORTHWESTERN JACKSON...NORTHWESTERN BAY...
SOUTHEASTERN WALTON...CENTRAL HOLMES AND WASHINGTON COUNTIES UNTIL
1015 AM EDT/915 AM CDT/...

At 931 AM EDT/831 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles southeast of
Geneva to 7 miles northwest of Vernon to 11 miles northwest of Panama
City Beach. Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Vernon, Chipley,
Graceville, Bonifay, Dothan, Taylor, Slocomb, Tyndall Air Force Base,
Bradford, Live Oak, Malvern, Rehobeth, Caryville, Wausau, Esto,
Madrid and Westville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 AM EDT/1000 AM CDT/ for
southeastern Alabama...and the Panhandle of Florida.

LAT...LON 3099 8582 3119 8542 3096 8537 3005 8570
      3011 8588 3022 8606
TIME...MOT...LOC 1331Z 220DEG 41KT 3092 8577 3066 8583 3034 8596
Special weather statement, Apr 14, 8:40 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
840 AM CDT SUN APR 14 2019

ALZ065-066-068-141430-
Dale AL-Coffee AL-Geneva AL-
840 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DALE...COFFEE AND
NORTHWESTERN GENEVA COUNTIES UNTIL 930 AM CDT...

At 839 AM CDT, Doppler radar was tracking a strong thunderstorm near
Opp, moving northeast at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Elba, Fort Rucker, Enterprise, New Brockton, Ariton, Lee, Kinston,
Mixons Crossroads, Curtis, Carl Folsom A/p, Camp Humming Hills,
Clintonville, Roeton, Camp Alaflo Bsa, Phillips Crossroads, Arcus,
Hwy 231 Pea River Bridge, Earlytown, Alberton and Richburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 AM CDT for southeastern
Alabama.

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8553
      3106 8619
TIME...MOT...LOC 1339Z 214DEG 53KT 3124 8625
Special weather statement, Apr 14, 9:15 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1015 AM EDT SUN APR 14 2019

ALZ068-069-FLZ010>013-112-GAZ142-141515-
Houston AL-Geneva AL-Coastal Bay FL-Inland Bay FL-Calhoun FL-
Jackson FL-Washington FL-Early GA-
1015 AM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GENEVA AND HOUSTON
COUNTIES IN SOUTHEASTERN ALABAMA...JACKSON...BAY...NORTHWESTERN
CALHOUN...EASTERN WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA AND
WESTERN EARLY COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1115 AM EDT/1015
AM CDT/...

At 1015 AM EDT/915 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles southeast of
Slocomb to near Graceville to 7 miles south of Chipley to near Panama
City Beach. Movement was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Cottonwood,
Blakely, Marianna, Chipley, Graceville, Springfield, Ashford,
Cowarts, Columbia, Hiland Park, Tyndall Air Force Base, Bradford,
Parker, Malone, Cottondale and Greenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 AM EDT/1000 AM CDT/ for
southeastern Alabama...and the Panhandle of Florida.

LAT...LON 3063 8565 3088 8554 3097 8553 3099 8550
      3100 8553 3105 8553 3143 8491 3119 8493
      3107 8498 3107 8503 3102 8500 3048 8523
      2994 8559 3016 8596
TIME...MOT...LOC 1415Z 239DEG 24KT 3102 8547 3092 8547 3067 8558 3025
8588
Special weather statement, Apr 14, 9:47 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1047 AM EDT SUN APR 14 2019

ALZ066-067-069-GAZ120>122-142-141515-
Dale AL-Henry AL-Houston AL-Quitman GA-Randolph GA-Clay GA-Early GA-
1047 AM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALE...HENRY...
NORTHEASTERN HOUSTON...CLAY...SOUTHWESTERN RANDOLPH...NORTHWESTERN
EARLY AND QUITMAN COUNTIES UNTIL 1115 AM EDT/1015 AM CDT/...

At 1047 AM EDT/947 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Blue Springs State
Park to near Ashford. Movement was northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Abbeville, Fort Gaines, Headland, Georgetown, Blakely, Dothan,
Kinsey, Ashford, Cowarts, Webb, Columbia, Avon, Newville, Haleburg,
Shorterville, Wire Bridge, Hayes, Watson Crossroads, Wilson Mill and
Scottsboro Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama...and southwestern Georgia.

LAT...LON 3198 8504 3198 8501 3197 8497 3141 8489
      3112 8537 3162 8552 3162 8542 3171 8542
      3170 8522 3174 8520 3177 8516 3177 8512
      3178 8514 3189 8513 3190 8511 3194 8508
      3196 8509 3197 8507 3199 8507
TIME...MOT...LOC 1447Z 223DEG 46KT 3161 8543 3123 8525
Special weather statement, Apr 14, 10:12 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1112 AM EDT SUN APR 14 2019

ALZ067-069-FLZ010>014-016-026-112-114-GAZ120>126-142>145-155-156-
141615-
Houston AL-Henry AL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Coastal Gulf FL-Coastal Bay FL-Jackson FL-
Washington FL-Miller GA-Decatur GA-Baker GA-Terrell GA-Calhoun GA-
Clay GA-Early GA-Quitman GA-Randolph GA-Dougherty GA-Lee GA-
Mitchell GA-Seminole GA-
1112 AM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON AND EASTERN HENRY
COUNTIES IN SOUTHEASTERN ALABAMA...GULF COUNTY IN THE PANHANDLE OF
FLORIDA...WESTERN LIBERTY COUNTY IN BIG BEND OF FLORIDA...
SOUTHEASTERN WASHINGTON...JACKSON...BAY AND CALHOUN COUNTIES IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN COUNTY IN BIG BEND OF
FLORIDA...CLAY...RANDOLPH...SOUTHWESTERN MITCHELL...LEE...CALHOUN...
EARLY...SEMINOLE...QUITMAN...CENTRAL DECATUR...MILLER...WESTERN
DOUGHERTY...BAKER AND TERRELL COUNTIES IN SOUTHWESTERN GEORGIA UNTIL
1215 PM EDT/1115 AM CDT/...

At 1111 AM EDT/1011 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles east of Georgetown
to 6 miles northeast of Blakely to 11 miles west of Donalsonville to
9 miles southwest of Tyndall Air Force Base. Movement was northeast
at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Panama City, Lynn Haven, Callaway, Abbeville, Colquitt, Fort Gaines,
Newton, Morgan, Dawson, Cuthbert, Marianna, Bainbridge, Leesburg,
Georgetown, Blakely, Blountstown, Donalsonville, Port St. Joe, Albany
and Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama...Big Bend of and the Panhandle of Florida...and
southwestern Georgia.

LAT...LON 3192 8491 3194 8444 3196 8444 3187 8434
      3192 8434 3191 8406 3184 8405 3141 8427
      2961 8525 2959 8537 2973 8548 2988 8549
      3008 8582 3100 8524 3132 8515 3171 8532
      3170 8522 3177 8512 3189 8513 3199 8507
TIME...MOT...LOC 1511Z 238DEG 39KT 3191 8493 3143 8485 3100 8506 2994
8567
Local storm report, Apr 14, 10:36 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1136 AM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND DMG     1 S DE FUNIAK SPRINGS   30.70N 86.12W
04/14/2019                   WALTON             FL   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS A FEW SMALL TREES
            DOWN.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:44 AM CDTHigh Surf AdvisoryTAEBay, Gulf, Walton24 hr
Apr 14, 6:44 AM CDTSpecial Marine WarningTAE91 min
Apr 14, 7:21 AM CDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington39 min
Apr 14, 7:58 AM CDTSpecial Weather StatementTAEWalton47 min
Apr 14, 8:08 AM CDTSpecial Marine WarningTAE97 min
Apr 14, 8:32 AM CDTSpecial Weather StatementTAEHolmes, Washington43 min
Apr 14, 9:15 AM CDTSpecial Weather StatementTAEBay, Jackson, Washington60 min
Apr 14, 9:40 AM CDTSpecial Marine WarningTAE95 min
Apr 14, 10:12 AM CDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson63 min
Apr 14, 11:12 AM CDTSpecial Marine WarningTAE93 min
Apr 14, 11:44 AM CDTSpecial Weather StatementTAEGadsden, Gulf, Leon, Liberty46 min
Apr 14, 12:13 PM CDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla47 min
Apr 14, 12:35 PM CDTSpecial Weather StatementTAEGadsden, Leon40 min
Apr 14, 12:43 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla32 min
Apr 14, 12:48 PM CDTSpecial Marine WarningTAE87 min
Apr 14, 1:01 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon44 min
Apr 14, 1:32 PM CDTSevere Thunderstorm WarningTAEJefferson28 min
Apr 14, 2:04 PM CDTSpecial Marine WarningTAE86 min
Apr 14, 9:47 AM CDTSpecial Weather StatementTAEClay, Quitman28 min
Apr 14, 10:21 AM CDTSevere Thunderstorm WarningTAECalhoun, Clay, Dougherty, Early, Lee, Randolph and 1 more39 min
Apr 14, 10:23 AM CDTTornado WarningTAECalhoun, Clay, Early, Randolph, Terrell18 min
Apr 14, 10:38 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Lee and 4 more52 min
Apr 14, 10:58 AM CDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell47 min
Apr 14, 11:22 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Lee and 5 more38 min
Apr 14, 11:57 AM CDTSevere Thunderstorm WarningTAEBaker, Dougherty, Lee, Mitchell, Turner, Worth34 min
Apr 14, 12:56 PM CDTSevere Thunderstorm WarningTAEColquitt, Mitchell, Worth49 min
Apr 14, 1:03 PM CDTTornado WarningTAEBen Hill, Irwin27 min
Apr 14, 1:11 PM CDTTornado WarningTAETurner, Worth34 min
Apr 14, 1:25 PM CDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas50 min
Apr 14, 1:40 PM CDTTornado WarningTAEColquitt, Cook35 min
Apr 14, 2:12 PM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lowndes and 1 more48 min
Apr 14, 2:58 PM CDTSpecial Weather StatementTAEBerrien47 min
Apr 14, 3:08 PM CDTTornado WarningTAEBerrien23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.